en
Scientific article
English

Response of mucocutaneous lesions to rituximab in a case of melanoma differentiation antigen 5-related dermatomyositis

Published inDermatology, vol. 225, no. 4, p. 376-380
Publication date2012
Abstract

We report the first case in Western Europe of a person presenting with dermatomyositis associated with melanoma differentiation antigen 5 antibodies. She sequentially developed severe mucocutaneous erythematous and itchy lesions of the face, scalp, neck, knees and recurrent aphthae. In addition she presented painful, periungual, edematous digital lesions and small ulcers with digital necrosis. Her rapidly evolving, near-fatal interstitial lung disease responded to high-dose intravenous cyclophosphamide. However, her recurrent mucocutaneous manifestations improved only after rituximab administration.

Citation (ISO format)
CLOTTU, Aurélie Sarah et al. Response of mucocutaneous lesions to rituximab in a case of melanoma differentiation antigen 5-related dermatomyositis. In: Dermatology, 2012, vol. 225, n° 4, p. 376–380. doi: 10.1159/000346573
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal1018-8665
577views
1downloads

Technical informations

Creation08/12/2013 1:01:00 PM
First validation08/12/2013 1:01:00 PM
Update time03/14/2023 8:22:19 PM
Status update03/14/2023 8:22:18 PM
Last indexation01/16/2024 2:00:55 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack